Bulletin of the American Mathematical Society

Limits of $H^k,p$-splines

C. K. Chui, P. W. Smith, and J. D. Ward

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81Number 3, Part 1 (1975), 563-565.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536871

Mathematical Reviews number (MathSciNet)
MR0433083

Zentralblatt MATH identifier
0302.41008

Subjects
Primary: 41A15: Spline approximation
Secondary: 46B10: Duality and reflexivity [See also 46A25]

Citation

Chui, C. K.; Smith, P. W.; Ward, J. D. Limits of $H^k,p$-splines. Bull. Amer. Math. Soc. 81 (1975), 563--565. https://projecteuclid.org/euclid.bams/1183536871


Export citation

References

  • 1. C. K. Chui and P. W. Smith, On Hm, ∞-splines, SIAM J. Numer. Anal. 11(1974), 554-558.
  • 2. C. de Boor, On "best" interpolation, J. Appróximatiom Theory (to appear).
  • 3. J. Favard, Sur l'interpolation, J. Math. Pures Appl. (9) 19 (1940), 281-306. MR 3, 114.
  • 4. S. D. Fisher and J. W. Jerome, Spline solutions to L1-extremal problems in one and several variables, J. Approximation Theory (to appear).
  • 5. M. Golomb, Hm, p-extensions by Hm, p-splines, J. Approximation Theory 5 (1972), 238-275.
  • 6. J. W. Jerome and L. L. Schumaker, Characterizations of functions with higher order derivatives in Lp, Trans. Amer. Math. Soc. 143 (1969), 363-371. MR 41 #8600.
  • 7. O. L. Mangasarian and L. L. Schumaker, Splines via optimal control, Approximations with Special Emphasis on Spline Functions (Proc. Sympos. Univ. of Wisconsin, Madison, Wis., 1969), Academic Press, New York, 1969, pp. 119-156. MR 41 #4073.
  • 8. P. W. Smith, Wr, p-splines, Dissertation, Purdue University, June 1972.
  • 9. P. W. Smith, Hr, ∞ (R)- and Wr, ∞ (R)-splines, Trans. Amer. Math. Soc. 192 (1974), 275-284.